# SDR AALA2009061800003

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 29,988 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LIGHT LENS MISSING FROM SEAT 44C.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 44C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
